# SDR ABXA9800041

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: M057281
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 371 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 36 AND 45 PSI.  SHUT DOWN NR 3 IAW DC8 ENGINE SECURING CHECKLIST.  REPLACED NR 3 ENGINE OIL PRESSURE INDICATOR IAW DC8 MM 79-32-0, OPS CHECKED NORMAL.
